# SDR SIMA20211206001

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 48,858 hours, 45,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2532 - AUTH# 12-67M-C REPAIR REPAIR - POSITION AFT FA ATTENDANT EMERGENCY FLASHLIGHT/HOLDER AFT FA FLASHLIGHT BASE INOP PLACARDED -C/A-RAR F/A EMERGENCY FLASHLIGHT ASSY IAW ETN-EM-33-059. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. MEL RESTORED.
